Every set is "symmetric" for some function

Andrzej Nowik , Marcin Szyszkowski

Abstract

n/a
Author Andrzej Nowik (FMPI / IM)
Andrzej Nowik,,
- Institute of Mathematics
, Marcin Szyszkowski (FMPI / IM)
Marcin Szyszkowski,,
- Institute of Mathematics
Journal seriesMathematica Slovaca, ISSN 0139-9918, (A 15 pkt)
Issue year2013
Vol63
No4
Pages897-901
Keywords in Englishsymmetrically continuous functions
DOIDOI:10.2478/s12175-013-0143-0
URL http://link.springer.com/article/10.2478%2Fs12175-013-0143-0
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.451 (2) - 2013=0.503 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back